MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 111 ANALYZER WITH ISE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C 111 ANALYZER WITH ISE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 04777433001
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c111 analyzer serial number was (b)(6).The bilt3 reagent lot number used on the cobas 8000 system was 810295 with an expiration date of 31-jan-2026.The field service engineer (fse) cleaned the photometer, lens, and rotor.The fse checked various instrument parts and cleaned the water filter and purged the fluid system.Qc was performed.Patient samples were run and repeated for bilt3 and bild2 with acceptable results.The issue was not resolved.The fse returned to the customer site and decontaminated the fluid system and replaced the sample probe, and the photometer.A pipetting accuracy check was completed along with qc and patient sample monitoring.The investigation is ongoing.
 
Event or Problem Description
The initial reporter complained of discrepant results for 2 samples from 1 patient tested for bilirubin total gen.3 (bilt3) on a cobas c 111 analyzer with ise.Sample 1: the initial result from the (b)(6) analyzer was 0.10 mg/dl.The sample was repeated twice with results of 0.02 mg/dl and [-] 0.00 mg/dl with an invalidating data flag.The sample was repeated on a cobas 8000 system with a result of 0.09 mg/dl.Sample 2: the initial result from the (b)(6) analyzer was 0.38 mg/dl.The sample was repeated twice with results of 0.50 mg/dl and 0.38 mg/dl.The sample was repeated on a cobas 8000 system with a result of 0.36 mg/dl.
 
Additional Manufacturer Narrative
Section d, device identification, was updated.Relevant fields of sections d and g were updated.The bilt3 reagent lot number was 815904 with an expiration date of 28-feb-2026.Over the course of multiple service visits, the following actions were performed by the field service engineer (fse): cleaned the 250 l syringe and replaced the teflon seal, cleaned the syringe linear guide, checked temperatures and fans, cleaned the photometer, lens, and rotor, checked the halogen lamp, sample syringe tip, and reagent, adjusted the sample probe, cleaned the water filter and gallon, and purged the fluid system, replaced the sample probe and the photometer, performed photometer initialization and air/water calibration, and checked pipetting accuracy.Afterward, the customer monitored patient samples.The customer stated the instrument was operating normally.The investigation determined that the service actions resolved the issue.As several service actions were performed, the specific cause of the event could not be determined.

Brand Name
COBAS C 111 ANALYZER WITH ISE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE INSTRUMENT CENTER AG TEGIMENTA
forrenstrasse
rotkreuz 6343
SZ   6343
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key22784738
Report Number1823260-2025-02449
Device Sequence Number8256605
Product Code JJE
UDI-Device Identifier04015630924769
UDI-Public04015630924769
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K071211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue Number04777433001
Device Lot Number815904
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/18/2025
Supplement Date Received by Manufacturer08/20/2025
Initial Report FDA Received Date08/12/2025
Supplement Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale